LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » I'm so confused and sick!

 - UBBFriend: Email this page to someone!    
Author Topic: I'm so confused and sick!
lundeliz
Member
Member # 10806

Icon 1 posted      Profile for lundeliz     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi everyone. I had a tickbite and bullseye rash in 2004. Treated for 10 days 100mg Doxy. Was fine
till summer 2005, was sick for 3 months and eventually found a dr. to treat me.

I started treatments in March 2006, was pretty much symptom free at this time when starting treatments. I was put on Cymbalta as part of protocol.

I took abx until 2009, was never really sick all thru treaments. I just stopped treatment in 2009 when husband lost job. I also tried stopping Cymbalta. Now I was really sick!

I have worked to get off Cymbalta ever since, has been a nightmare. I have now been off almost 5 months. Here is the problem. I have all the withdrawal symptoms, horrible anxiety, nausea, severe fatigue and weakness, brain fog. After 5 months, I'm worse, not better.

Since lyme and wd both affect the nervous system, how in the world will I know what is going on? And withdrawal can actually last for many months before it goes away. If I see a llmd, is there
any tests than can tell if my lyme is active and
needs to be treated?

I already know I have lyme, but how do I know if I'm having a relapse? Will it just be his best guess? Thanks to anyone who can offer an opinion.

Posts: 72 | From SW Texas | Registered: Dec 2006  |  IP: Logged | Report this post to a Moderator
dbpei
Frequent Contributor (1K+ posts)
Member # 33574

Icon 1 posted      Profile for dbpei     Send New Private Message       Edit/Delete Post   Reply With Quote 
Is there an LLMD or integrative doctor who treats and understands chronic lyme you could go to? I don't think Cymbalta withdrawal would go on for 5 months. Did you wean off gradually?

Something you could try to use to help your nervous system while you are waiting to be seen is to take an over the counter supplement - lithium orotate. The website below describes the use of this supplement and also links to a lot of valuable information about lyme and co.

http://www.treatlyme.net/treat-lyme-book/lithium-orotate-5mg.html

Sorry you are going through this. [Frown] Good luck to you!

Posts: 2367 | From New England | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
poppy
Frequent Contributor (1K+ posts)
Member # 5355

Icon 1 posted      Profile for poppy     Send New Private Message       Edit/Delete Post   Reply With Quote 
Lithium can affect thyroid meds if you are on any. Look it up.
Posts: 2888 | From USA | Registered: Mar 2004  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'd be willing to bet that it's the withdrawal. I know someone who had to get off of Klonopin and it affected her for 18 months.

Cymbalta is a REALLY hard one to kick. Thankfully I only took it for 3 wks (it killed my stomach)... then I found out I was lucky not to have continued any longer because it's so hard to get off of.

I wish you the best...keep going .. just go slowly.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95672 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
lundeliz
Member
Member # 10806

Icon 1 posted      Profile for lundeliz     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you for the responses. Yes, Cymbalta withdrawal can really last a long time. I really think (hope) it's just withdrawal. But the lyme is always in the back of my mind.

Thank goodness you only took it for 3 weeks, Lymetoo. I wish I had never taken it. It really only complicated things a lot.

Thanks everyone.

Posts: 72 | From SW Texas | Registered: Dec 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.